Vol. 17, no. 4, 2009   Contents

H. Kobashi, K. Kuroki, S. Owa -- Notes on radius problems of certain univalent functions

F. Ghanim, M. Darus -- On Class of Hypergeometric Meromorphic Functions with Fixed Second Positive Coefficients

T. Hayami, S. Owa -- Hankel determinant for p-valently starlike and convex functions of order alpha

A. Rahimi, Sh. Najafzadeh -- Hyers-Ulam-Rassias Stability of additive type Functional Equation

K. Kuroki, S. Owa -- Differential subordinations for certain integral operators

A. Alb Lupas, A. Catas -- A note on a subclass of analytic functions defined by a generalized Salagean and Ruscheweyh operator

A. Catas -- On a Certain Differential Sandwich Theorem Associated with a New Generalized Derivative Operator

V. Pescar, D. Breaz, N. Breaz -- Certain Sufficient Conditions For Univalence

M. Caglar, U. Gonullu, T. Misirlioglu -- On Positive Operators Without Invariant Sublattices

B. Daraby -- On Fuzzy phipsi-Continuous Function Between L-fuzzy Uniform Spaces

H. Tudor -- Some remarks on univalence criteria

S. Najafzadeh, A. Rahimi -- Application of Differential subordination on p-valent Functions with a fixed point

H. Shiraishi, S. Owa -- Some sufficient problems for Strongly Close-to-Convex of order miu

M. Aydogan -- Some Results On Janowski Starlike Log-harmonic Mappings Of Complex Order b

Y. Polatoglu, E. Yavuz Duman, H. Esra Ozkan -- Growth Theorems for Perturbated Starlike Log-Harmonic Mappings of Complex Order

S. Sumer Eker, B. Seker, M. Acu -- Coefficient bounds for some families of starlike and convex functions of complex order

M. Acu, A. Branga, D. Breaz, N. Breaz, E. Constantinescu, A. Totoi -- On some integral operators on analytic functions

E. Deniz, H. Orhan -- Univalence Criterion for Analytic Functions

[Journals Homepage]